# SDR 2001UALA01811

- Difficulty date: August 23, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N603UA
- Make and model: Boeing 767222
- Aircraft serial: 21864
- Aircraft time: 65,865 hours, 17,736 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 434-456 STRINGER 38R CRACKED AND CORRODED. MAJOR REPAIR ACCOMPLISHED. FABRICATED AND INSTALLED STRINGER REPAIR.
